RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 144–147 (Mi mz4691)  

Asymptotic stability of linear stochastic differential equations of neutral type

L. E. Shaikhet

M. M. Fedorov Research Institute of Mining Mechanical Engineering

Full text: PDF file (300 kB)

English version:
Mathematical Notes, 1992, 52:2, 856–858

Bibliographic databases:

UDC: 519.21
Received: 27.02.1992

Citation: L. E. Shaikhet, “Asymptotic stability of linear stochastic differential equations of neutral type”, Mat. Zametki, 52:2 (1992), 144–147; Math. Notes, 52:2 (1992), 856–858

Citation in format AMSBIB
\Bibitem{Sha92}
\by L.~E.~Shaikhet
\paper Asymptotic stability of linear stochastic differential equations of neutral type
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 144--147
\mathnet{http://mi.mathnet.ru/mz4691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187885}
\zmath{https://zbmath.org/?q=an:0787.93098|0776.93091}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 856--858
\crossref{https://doi.org/10.1007/BF01236785}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500040}


Linking options:
  • http://mi.mathnet.ru/eng/mz4691
  • http://mi.mathnet.ru/eng/mz/v52/i2/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020